# SDR C8GA20090101

- Difficulty date: March 23, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice Plate
- Part number: 2024T3
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THAT THE LOWER FLOORBEAM SPLICE AT BS 640 STR 17L WAS CRACKED.  SPLICE PLATE WAS REMOVED AND NEW SPLICE PLATE WAS FABRICATED FROM 2024 T3 .125 DIM 18 X 9 INCHES.  INSTALLED NEW SPLICE PLATE, NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
